On the global rigidity of sphere packings on 3-dimensional manifolds

Xu Xu Wuhan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15001

Journal of Differential Geometry, 115, (1), 175-193, 2020.5
In this paper, we prove the global rigidity of sphere packings on 3-dimensional manifolds. This is a 3-dimensional analogue of the rigidity theorem of Andreev-Thurston and was conjectured by Cooper and Rivin. We also prove a global rigidity result using a combinatorial scalar curvature introduced by Ge and the author.
Global rigidity, sphere packing, combinatorial scalar curvature
[ Download ] [ 2021-04-05 17:25:26 uploaded by xuxuamss ] [ 7 downloads ] [ 0 comments ]
@inproceedings{xu2020on,
  title={On the global rigidity of sphere packings on 3-dimensional manifolds},
  author={Xu Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210405172526608434777},
  booktitle={Journal of Differential Geometry},
  volume={115},
  number={1},
  pages={175-193},
  year={2020},
}
Xu Xu. On the global rigidity of sphere packings on 3-dimensional manifolds. 2020. Vol. 115. In Journal of Differential Geometry. pp.175-193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210405172526608434777.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved